# SDR 98ZZZX1047

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N604GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 47924
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Wheels 5-6
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL NADI, FOUND LEFT MAIN LANDING GEAR AFT WHEELS (5 AND 6) BLOWN.  BOTH AFT WHEEL HUBS SEVERELY DAMAGED.  LT INBOARD T/E FLAPS SUSTAINED CRACKS, DENTS, AND PUNCTURES ON UNDER SURFACE IN SEVERAL PLACES.  MINOR DAMAGES WERE NOTED ON LEFT BOGIE HYDRAULIC LINE BRACKETS, LT OUTBOARD FLAP, LT INBOARD AILERON, NR 1 ENGINE NACELLE, AND COWLING.  LT INBOARD SLATS, FUSELAGE SKIN FORWARD OF LT WING ROOT AND NR 1 ENGINE TAIL CONE.  SUSPECT AN ANTI-SKID FAILURE THAT CAUSED THE TIRES TO RUPTURE.
